# SDR CA981030018

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 604025001
- Condition: Loose
- Location: Crosstube
- Component: 212321104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT SLIPPING TO THE RIGHT ON BOTH FRONT AND AFT CROSSTUBES.  ADHESIVE (PRC) PEELING FROM SUPPORT.
